# SDR 01FDEA00337

- Difficulty date: May 8, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG FIRE IND ON CLIMBOUT.  SHUTDOWN ENG DID NOT FIRE BOTTLE.  *S/D*  REINSTALLED AIR HEAT EXCHANGER EXHAUST DUCT CLAMP PER MM 36-11-051-4.  ALL IND NORMAL, OK FOR SERVICE.
